MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with tf's 9907, 9421 during ventilation.The ventilator was replaced.No harm to the patient was reported.According to the log file analysis, a panel connection lost alarm was recorded prior to the technical faults (tf's) mentioned by the user.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.Hamilton medical ag received the log files for analysis.Review of the log files showed that the device generated a ¿panel connection lost¿ alarm, followed by multiple technical faults (tf 2414, tf 9421, tf 9907, tf 2804, tf 2801, and tf 2803) and an ambient-related event.Please see an extract from the log files below: 2025-12-01 10:45:03 ambient irreversible setting 233.2025-12-01 10:45:03 tf: 2803 29102 tech fault 2803.2025-12-01 10:45:03 tf: 2801 492 tech fault 2801.2025-12-01 10:45:03 tf: 2804 1 tech fault 2804.2025-12-01 10:45:03 tf: 9907 tech fault 9907.2025-12-01 10:45:03 tf: 9421 tech fault 9421.2025-12-01 10:45:03 tf: 2414 tech fault 2414.2025-12-01 10:45:03 low minute volume alarms 5006.2025-12-01 10:45:02 audio paused off special 517.2025-12-01 10:45:02 tf: 2453 tech fault 2453.2025-12-01 10:45:02 panel connection lost alarms 4010.To date, despite several reminders, the manufacturer has not received any additional information or confirmation as to whether the issue was resolved.No further feedback was received.No parts were replaced, the corrective action remains unknown, and the exact root cause could not be confirmed.This case is considered closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key24017078
Report Number3001421318-2026-00010
Device Sequence Number10584018
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)151209(240)159001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown